# SDR ABXA9800381

- Difficulty date: March 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801AX
- Make and model: Doug DC-8-62
- Aircraft serial: 46077
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 564660832
- Condition: Cracked
- Location: Bs 1380
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1380 BULKHEAD RIGHT, FORWARD SIDE, LOWER INTERCOSTAL, OUTBOARD FORWARD IS CRACKED ON UNDERSIDE.  REPAIRED IAW DACO DWG 5646608 AND DC8 SRM 53-2-0.
